My Google scholar profile.

 

Research articles

  1. Miller, J.P. (2005). Sector Reflections in the Plane. Annales Academiae Scientia Fennicae, 30, 219-225.
  2. Jordan, P., Kiekintveld, C., Miller, J. P., Wellman, M.P. (2006). Market Efficiency, Sales, Competition, and the Bullwhip Effect in the TAC SCM Tournaments. AAMAS-06 Workshop on Trading Agent Design and Analysis.
  3. Kiekintveld, C., Miller, J.P., Jordan, P., Wellman, M.P. (2006). Controlling a Supply Chain Agent Using Value-Based Decomposition. Seventh AMS Conference on Electronic Commerce, 208-217.
  4. Kiekintveld, C., Miller, J.P., Jordan, P., Wellman, M.P. (2007). Forcasting Market Prices in a Supply Chain Game. Sixth International Joint Conference on Autonomous Agents and Multiagent Systems, 1318-1325.
  5. Kiekintveld, C., Miller, J.P., Jordan, P., Callender, L.F., Wellman, M.P. (2008). Forcasting Market Prices in a Supply Chain Game. Electronic Commerce Research and Applications.
  6. Hu, X., Miller J.P., Peres, Y. Thick Points of the Gaussian Free Field. (Annals of Probability)
  7. Miller, J.P., Peres, Y. Uniformity of the Uncovered Set of Random Walk and Cutoff for Lamplighter Chains. (Annals of Probability).
  8. Miller, J.P. Fluctuations for the Ginzburg-Landau Model on a Bounded Domain. (Communications in Mathematical Physics)
  9. Miller, J.P. Universality for SLE(4). (Submitted)
  10. Miller, J.P. Painting a Graph with Competing Random Walks. (Annals of Probability)
  11. Miller, J.P., Komjathy, J., Peres, Y. Uniform mixing time for random walk on lamplighter graphs. (Annales Institut Henri Poincare)
  12. Miller, J.P., Sheffield, S. Imaginary Geometry I: Interacting SLEs. (Probability Theory and Related Fields)
  13. Miller, J.P., Sheffield, S. Imaginary geometry II: reversibility of SLE_kappa(rho_1;rho_2) for kappa in (0,4). (Annals of Probability)
  14. Miller, J.P., Sheffield, S. Imaginary geometry III: reversibility of SLE_kappa for kappa in (4,8). (Annals of Math)
  15. Miller, J.P., Sheffield, S. Imaginary geometry IV: interior flow lines, whole-plane reversibility, and space filling paths. (Probability Theory and Related Fields)
  16. Miller, J.P., Sun, N., Wilson, D.B. Hausdorff dimension of the CLE gasket. (Annals of Probability)
  17. Miller, J.P., Wu, H. Intersections of SLE paths: the double and cut point dimension of SLE. (Probability Theory and Related Fields)
  18. Miller, J.P., Sousi, P. Uniformity of the late points of random walk on Z_n^d for d >= 3. (Probability Theory and Related Fields)
  19. Miller, J.P., Sheffield, S. Quantum Loewner Evolution. (Duke Mathematical Journal)
  20. Dembo, A., Ding, J., Miller, J.P., Peres, Y. Cut-off for lamplighter chains on tori: dimension interpolation and phase transition. (To appear in Probability Theory and Related Fields)
  21. Miller, J.P., Watson, S.S., Wilson, D.B. Extreme nesting in the conformal loop ensemble. (Annals of Probability)
  22. Miller, J.P., Watson, S.S., Wilson, D.B. The conformal loop ensemble nesting field. (Probability Theory and Related Fields)
  23. Duplantier, B., Miller, J.P., Sheffield, S. Liouville quantum gravity as a mating of trees. (Submitted)
  24. Gwynne, E., Miller, J.P., Sun, X. Almost sure multifractal spectrum of SLE. (Duke Mathematical Journal)
  25. Miller, J.P., Sheffield, S. An axiomatic characterization of the Brownian map. (Submitted)
  26. Miller, J.P., Sheffield, S. Liouville quantum gravity spheres as matings of finite-diameter trees. (To appear in Annales Institut Henri Poincare)
  27. Miller, J.P., Sheffield, S. Liouville quantum gravity and the Brownian map I: the QLE(8/3,0) metric. (Submitted)
  28. Gwynne, E., Holden, N., Miller, J.P., Sun, X. Brownian motion correlation in the peanosphere for k > 8. (Annales Institut Henri Poincare)
  29. Kenyon, R., Miller, J.P., Sheffield, S., Wilson, D.B. Bipolar oriented random planar maps and SLE(12). (To appear in Annals of Probability)
  30. Gwynne, E., Holden, N., Miller, J.P. An almost sure KPZ relation for SLE and Brownian motion. (Submitted)
  31. Miller, J.P., Sheffield, S., Werner, W. CLE percolations (Forum of Mathematics, Pi)
  32. Gwynne, E., Holden, N., Miller, J.P. Dimension transformation formula for conformal maps into the complement of an SLE curve. (Submitted)
  33. Gwynne, E., Kassel, A., Miller, J.P., Wilson, D.B. Active spanning trees with bending energy on planar maps and SLE-decorated Liouville quantum gravity for k >8 (Communications in Mathematical Physics)
  34. Miller, J.P., Sheffield, S. Liouville quantum gravity and the Brownian map II: geodesics and continuity of the embedding (Submitted)
  35. Kenyon, R., Miller, J.P., Sheffield, S., Wilson, D.B. The six-vertex model and Schramm-Loewner evolution (Physical Reviews E)
  36. Miller, J.P., Sheffield, S. Gaussian free field light cones and SLE_kappa(rho) (Submitted)
  37. Miller, J.P. Dimension of the SLE light cone, the SLE fan, and SLE_k(rho) for k in (0,4) and rho in [k/2-4,-2) (Communications in Mathematical Physics)
  38. Gwynne, E., Milller, J.P. Scaling limit of the uniform infinite half-plane quadrangulation in the Gromov-Hausdorff-Prokhorov-uniform topology (Electronic Journal of Probability)
  39. Gwynne, E., Milller, J.P. Metric gluings of Brownian and sqrt(8/3)-Liouville quantum gravity surfaces (To appear in Annals of Probability)
  40. Gwynne, E., Miller, J.P. Convergence of the self-avoiding walk on random quadrangulations to SLE(8/3) on sqrt(8/3)-Liouville quantum gravity (Submitted)
  41. Miller, J.P., Sheffield, S. Liouville quantum gravity and the Brownian map III: the conformal structure is determined (Submitted)
  42. Miller, J.P., Sheffield, S., Werner., W. Non-simple SLE curves are not determined by their range (To appear in the Journal of the European Mathematical Society)
  43. Gwynne, E., Miller, J.P. Chordal SLE(6) explorations of a quantum disk (To appear in Electronic Journal of Probability)
  44. Gwynne, E., Miller, J.P. Convergence of the free Boltzmann quadrangulation with simple boundary to the Brownian disk (To appear in Annales Institut Henri Poincare)
  45. Gwynne, E., Miller, J.P. Characterizations of SLE(κ) for κ in (4,8) on Liouville quantum gravity (Submitted)
  46. Gwynne, E., Miller, J.P. Convergence of percolation on uniform quadrangulations with boundary to SLE(6) on sqrt(8/3)-Liouville quantum gravity (Submitted)
  47. Miller, J.P., Werner., W. Connection probabilities for conformal loop ensembles (To appear in Communications in Mathematical Physics)
  48. Gwynne, E., Miller, J.P., Sheffield, S. The Tutte embedding of the mated-CRT map converges to Liouville quantum gravity (Submitted)
  49. Gwynne, E., Miller, J.P. Random walk on random planar maps: spectral dimension, resistance, and displacement (Submitted)
  50. Miller, J.P. Liouville quantum gravity as a metric space and a scaling limit (Proceedings of the ICM 2018)
  51. Gwynne, E., Miller, J.P., Sheffield, S. Harmonic functions on mated-CRT maps (Submitted)
  52. Gwynne, E., Miller, J.P., Sheffield, S. An invariance principle for ergodic scale-free random environments (Submitted)
  53. Gwynne, E., Miller, J.P., Sheffield, S. The Tutte embedding of the Poisson-Voronoi tessellation of the Brownian disk converges to sqrt(8/3)-Liouville quantum gravity (Submitted)
  54. McEnteggart, O., Miller, J.P., Qian, W. Uniqueness of the welding problem for SLE and Liouville quantum gravity (Submitted)
  55. Gwynne, E., Miller, J.P., Qian, W. Conformal invariance of whole-plane CLE(kappa) on the Riemann sphere for kappa in (4,8) (Submitted)
  56. Miller, J.P., Sheffield, S. CLE(4) and the Gaussian Free Field. (in preparation)